# SDR DLL14001469

- Difficulty date: August 3, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N1739D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1237
- Aircraft time: 71,957 hours, 17,893 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL IN D CABIN ON APPROACH.  NOTE VERBAL FROM OUTBOARD S/O SMELL REPORTED ON LEFT SIDE ROW 43 AREA.  REMOVED CEILING PANELS D ZONE, INSPECTED ELECTRICAL CONNECTIONS AND WIRING, CEILING LIGHTINGS WIRINGS AND LIGHT ASSY, NO EVIDENCE OF ELECTRICAL DISCREPANCIES.  ALL CHECKED  NORMAL.
